How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2127
Experience:  MD.Extensive knowledge of medicine.
20638885
Type Your Medical Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

Im having a problem. about three weeks ago I started getting

Customer Question

Im having a problem. about three weeks ago I started getting what looks like hives. It itches . Wheels etc.. when I touch my skin it's like when you have a sunburn. It turns white also when I make a fist it looks like the blood is at the fingertips. I have been suffering from allergies and this time of year I usually have ringing in my ear. some time before this I have had vertigo which I also get occasionally but this is the first time I have had hives like symptoms. I was diagnosed with hyperthyroidism but the last time I got it checked in 2012 the levels were near normal and they stopped synthroid. I feel fine otherwise. Oh I also noticed that this happened the same time my car windows were left opened and I had to sit in a wet car. This happened right after that.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr.Amita replied 1 year ago.

Hello

I am Dr.Amita and I would be assisting you with your concern today.I am typing an answer for you and would post it in few minutes.Please wait.

Customer: replied 1 year ago.
ok thanks
Expert:  Dr.Amita replied 1 year ago.

This seems like urticaria.

Urticaria is condition which is thought to be caused by an over active immune system.In response to some allergen the immune system gets activated.This causes the mast cells to release histamine which causes leakage of fluid from capillaries causing appearance of hives.

In most cases the triggering factor remains unknown and the condition is called idiopathic urticaria.

Urticaria may be related to thyroid disorders and as you have history of thyroid disorders you need to have yourself checked up for thyroid as well.

You should see your doctor for an initial examination and if your doctor feels necessary a referral to an immunologist.

Meanwhile you should continue using anti allergic medicine.If condition does not improve with anti allergic, a short course of oral steroids may be prescribed by your doctor.

This is the initial answer.Please reply if you need any further related information or clarification.

Customer: replied 1 year ago.
Thanks. I made an appointment.
Expert:  Dr.Amita replied 1 year ago.

Thanks.

Best wishes.

Do rate my answer if you are done .If not please go ahead and ask for any clarification and I would gladly assist.